Knowledge for Depression ectHello, not sure if this is the correct place to post, if not please move.
I currently have a naturopathic doctor who I discovered 3-4 months ago. After explaining to them I have become depressed and with anxiety from a laced drug incident years ago, I was prescribed lycopodium to best treat my symptoms.
I started off on the 30c and now have been bumped up to 200 to take once a week.
I am feeling better than I have in years however, I am also on a roller coaster ride of emotion and days with manic thoughts of depression. I am aware of the internal fight the medicine will pose to bring me to a better place but I’m looking for opinions and people to talk to about this as I have multiple questions.
I have had multiple sessions spanning hours with my doctor and have explained in detail my symptoms which were studied. Basically what I want to know is if this remedy is best for a person like me or if I can possibly be on something more beneficial.
So far this is the 5th week I have taken the 200c lyc, i take it before sleep. The next day is always the toughest. A lot of depressive thoughts enter my head and my mood goes very bad. The rest of the week is better but has ups and downs.
For depression and especially someone like me who became like this because of a drug incidents, am I on the right treatment or is there something that fits my needs better?
Driven on 2017-11-27
It is very unlikely that two homeopaths will agree on a remedy suggestion. Your homeopath has worked enough on your case. You should stick to his recommendations.
♥ kadwa 9 months agoExactly, but what’s frustrating is I’m trying to figure out if this is normal that I am not seeing the improvements I want to see. I wasn’t consistent taking the remedy when I was on 30c, but doctor hammered home the need to be consistent with the 200 to let my force not fall down in other words.
I know my case is different and unique but just wanted to ask around see if any other people know of a similar situation or have anything they can add to help.
Driven 9 months agoHi,
Sometimes naturopaths do not have real homeopathic training. They take
One or two courses and often see remedy selection as if they are prescribing supplements protocols.
You need to know about the homeopathic education of the naturopath.
In your case , a standard set up for a drug overdose or laced drug(which is like getting poison) is to first take nux vomica
For several nights, then perhaps sulfur in the morning, as this is called
"Scrubbing" and it is meant to take any kind of
"Too much" of something out of your system,
And then see what your status is and start another remedy.
So you may want advice from a homeopath who has done cases of poison
And then your other issues . The poison from the drug has to be treated on its own- for instance, if you had a child that ate leaves of a poison plant, but was
Normally a clingy, sensitive child, that needed pulsatilla- you would first address the reactions From poison - before you gave pulsatilla.
[Edited by simone717 on 2017-11-29 14:58:23]
♥ simone717 9 months ago
♥ healer21 9 months agoNux vomica even if this happened nearly 4 years ago?
Driven 9 months agoYes. Every time tendency increases due to suppressing symptoms with traditional medicines etc ..
And condition becomes more complicated by the time because natre is not allowed to show it's symptoms due to suppressing methods / treatment or medicine etc .. It is just an observation.
There are many other reasons as well .. but if malaria is there in the past >> treated with suppressive methods etc .. a clear sign that liver been treated wrongly .. JUST OBSERVATIONS ..
[Edited by healer21 on 2017-12-02 13:14:12]
♥ healer21 9 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.